Alert archive / Illinois / Tornado Warnings in 2025

Tornado Warning 87, NWS Lincoln, IL

December 28, 2025Lawrence County, Illinois

NWS Lincoln, IL issued this tornado warning at Dec 28, 2025, 5:53 PM CST for Lawrence County, Illinois. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 28, 2025, 5:53 PM CST (23:53 UTC)
Expired
Dec 28, 2025, 6:15 PM CST
In force
22 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 28, 2:47 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-12-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-12-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

552 
WFUS53 KILX 282353
TORILX
ILC101-290015-
/O.NEW.KILX.TO.W.0087.251228T2353Z-251229T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
553 PM CST Sun Dec 28 2025

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Northern Lawrence County in southeastern Illinois...

* Until 615 PM CST.

* At 553 PM CST, severe thunderstorms capable of producing a tornado
  were located along a line extending from near Chauncey to near
  Bridgeport, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Lawrenceville Vincennes Airport around 600 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3873 8783 3877 8788 3880 8751 3878 8749
      3877 8751 3877 8750 3876 8750
TIME...MOT...LOC 2353Z 240DEG 43KT 3882 8777 3873 8778 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Erwin
2 follow-up statements
646 
WWUS53 KILX 282357 RRA
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
557 PM CST Sun Dec 28 2025

ILC101-290015-
/O.CON.KILX.TO.W.0087.000000T0000Z-251229T0015Z/
Lawrence-
557 PM CST Sun Dec 28 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR
NORTHEASTERN LAWRENCE COUNTY...

At 557 PM CST, severe thunderstorms capable of producing tornadoes
were located along a line extending from 6 miles north of Bridgeport
to near Lawrenceville, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Lawrenceville Vincennes Airport around 605 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3874 8775 3878 8778 3880 8751 3878 8749
      3877 8751 3877 8750 3876 8750
TIME...MOT...LOC 2357Z 242DEG 42KT 3880 8772 3875 8773 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Erwin
389 
WWUS53 KILX 290014 RRA
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
614 PM CST Sun Dec 28 2025

ILC101-290024-
/O.EXP.KILX.TO.W.0087.000000T0000Z-251229T0015Z/
Lawrence-
614 PM CST Sun Dec 28 2025

...THE TORNADO WARNING FOR NORTHEASTERN LAWRENCE COUNTY WILL EXPIRE
AT 615 PM CST...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 PM CST for southeastern
Illinois.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Lawrence County.

&&

LAT...LON 3874 8775 3878 8778 3880 8751 3878 8749
      3877 8751 3877 8750 3876 8750
TIME...MOT...LOC 0014Z 270DEG 43KT 3890 8750 3885 8751 

$$

Erwin

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Dec 28, 5:07 PM CST, 46 minutes earlier. Its key messages:

  • A Tornado Watch continues east of a roughly Champaign to Shelbyville line. Main risks will be scattered damaging winds over 60 mph and a couple tornadoes. Timing will be through 7pm when storms should reach the IL/IN state line.
  • Expect an abrupt return to winter behind a cold front this evening, with wind chills dropping below 0 by early Monday morning. This rapid plunge in temperatures may result in a flash freeze (icy conditions) on untreated sidewalks and roadways.
  • Strong winds will blow from the west-northwest tonight. Expect frequent gusts to 45+ mph, with a 20-30% chance for a sporadic gust or two to 55 mph (highest chances north of I-70). This will result in difficult driving conditions for high profile vehicles, and may cause a few localized power outages due to downed tree branches.
Area forecast discussion, Dec 28, 5:07 PM CST, 46 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
507 PM CST Sun Dec 28 2025

.KEY MESSAGES...

- A Tornado Watch continues east of a roughly Champaign to
  Shelbyville line. Main risks will be scattered damaging winds
  over 60 mph and a couple tornadoes. Timing will be through 7pm
  when storms should reach the IL/IN state line.

- Expect an abrupt return to winter behind a cold front this
  evening, with wind chills dropping below 0 by early Monday
  morning. This rapid plunge in temperatures may result in a
  flash freeze (icy conditions) on untreated sidewalks and
  roadways.

- Strong winds will blow from the west-northwest tonight. Expect
  frequent gusts to 45+ mph, with a 20-30% chance for a sporadic
  gust or two to 55 mph (highest chances north of I-70). This
  will result in difficult driving conditions for high profile
  vehicles, and may cause a few localized power outages due to
  downed tree branches.

&&

.MESOSCALE...
Issued at 415 PM CST Sun Dec 28 2025

Key Messages...Scattered damaging winds, few tornadoes continue

Technical Discussion...50-65 kt effective bulk shear throughout a
seasonably moist and unstable airmass (700-1000 J/kg SBCAPE)
continues to support a risk for severe thunderstorms east of a
sharp cold front currently approaching the I-57 corridor. LCLs
around 500 m ahead of the front coupled with 200-300 m^2/s^2 0-1km
SRH is resulting in a narrow corridor of sig tor parameter values
over 1, suggesting the potential for strong tornadoes is there. In
addition, the 50-100+ J/kg 0-3km CAPE and 40-50+ kt of 0-3km shear
have already proven sufficient for QLCS tornadoes in bowing
segments along the line where the line-normal component of this
low level shear is maximized, with a tornado debris signature
(TDS) observed about an hour ago near Mt. Zion. We suspect the
risk for pockets of damaging winds over 60 mph and one/two
tornadoes will continue until the line exits eastern IL between 6
and 7pm CST.

Non-thunderstorm winds behind the front have gusted over 40 mph
across most of the area already, with the highest report so far
being 55 mph at the Springfield Airport. The strong winds will
continue, and possibly strengthen, later this evening into the
overnight as numerous gusts over 50 mph and a couple over 55 mph
have been observed upstream in Iowa. In central Iowa, visibilities
have gone down to less than a mile in spots with a band of snow;
that should translate into our area after 6pm, but it remains to
be seen how well it will hold together. We'll keep the forecast
updated.

Bumgardner

&&

.DISCUSSION...
Issued at 113 PM CST Sun Dec 28 2025

***** STRONG STORMS THIS AFTERNOON *****

CAMs remain in agreement that a hslc line of storms will form along
a cold front early this afternoon between roughly the IL River and I-
55. As these storms move into a strongly sheared and increasingly
unstable airmass to the east (sfc dewpoints are already in the low-
mid 60s), they are forecast to intensify, posing a risk for mainly
scattered damaging wind gusts of 60+ mph. However, with low LCLs,
1000-2000 J/kg of SBCAPE, and 50-65 kt 0-6km bulk shear, both the
HRRR and RRFS advertise sig tor parameter values climbing to 2 to 4
east of a roughly Taylorville to Bloomington line. 0-3km CAPE over
150 J/kg and and 30-40 kt shear would favor a QLCS tornado risk with
any bowing segments that maximize the line-normal component of this
shear, but the HRRR, ARW, and each REFS member suggest there may be
some hybrid/supercell characteristics as well. Needless to say, the
SPC level 2 of 5 (slight) risk for severe weather and 5% tornado
risk seem justified by what we're seeing; we anticipate needing a
line of severe thunderstorm warnings with one/more embedded tornado
warnings this afternoon. Timing would be roughly 1-2pm near/west of
I-55 to 7pm along the IL/IN state line. In addition, storm motion
will be fast at 50-65 mph, so be sure to have multiple ways to
receive warnings and a plan for quickly taking shelter if necessary.

***** TURNING WINDY AND SHARPLY COLDER *****

Behind the cold front, the rapid pressure rises will result in an
abrupt uptick in (non-thunderstorm) winds out of the west-northwest.
This effect will be most pronounced in areas near and east of
roughly I-55, since the front will be strengthening as it moves
through. Simultaneously, the sfc low will rapidly deepen (~20 mb in
15 hours) in the left exit region of the curved 125-140 kt 500mb jet
streak, where differential positive vorticity advection will be
maximized (from both shear and curvature). This will result in a
sharp pressure gradient across the area. Unsurprisingly, forecast
soundings from various CAMs suggest mean PBL winds reach 35 to 40 kt
late this evening, with winds at the top of the mixed layer around
45 kt; the NAMNest even suggests a few hours where the max wind at
the top of the PBL reaches 50+ kt across our north. Consequently, we
suspect winds will be sustained at 30-35+ mph with frequent gusts to
45+ overnight area-wide. In our north, sustained winds may approach
40 mph for a couple hours with a gust or two to 55+ mph tonight.
The HREF suggests less than a 10% chance of these 55 mph gusts,
but we lean more towards the REFS which advertises those
probabilities at 20-40% given the strong cold advection (and
subsident) regime with rapid pressure rises. The Wind Advisory
remains in effect from 3pm this afternoon through 3pm tomorrow
area-wide.

In addition to the wind this evening, a brief burst of snow with
moisture wrapping around the low could give our area a quick dusting
to an inch of accumulation. This seems most likely between 6pm and
midnight north of roughly I-72 (I-74 east of Champaign). Additional
snow showers may (20-40% chance) continue along the I-74 corridor
into tomorrow morning, with lighter activity (we called it
"flurries" in the forecast) further south. With the rapid drop in
temperatures this evening, possibly resulting in a flash freeze
(though this will depend on how much evaporates due to the strong
winds), and the proceeding snow, we may wind up with some slick
spots on untreated roadways and sidewalks. Temperatures (wind
chills) will drop 25-30+ (35-45) degF in an hour behind the cold
front this evening, followed by a more gradual drop overnight with
lows in the teens (and wind chills between 0 and minus 10) by
sunrise Monday morning. Wind chills are unlikely (20-30% chance) to
rise out of the single digits on Monday.

Tuesday into Wednesday, global models and their respective ensembles
are in general agreement that ridging in the Plains will attempt to
nudge its way into the Midwest, but uncertainty increases in the
forecast Thursday (New Year's Day) and beyond as another push of
arctic air across the Great Lakes attempts to spill southward into
our neck of the woods. It also appears a clipper system will impact
some portion of the Midwest/Lower Great Lakes Regions Wednesday
night into Thursday, but probabilities for measurable snowfall are
highest to our north - only running 15-30% (highest along the I-74
corridor) in our area.

Bumgardner

&&

.AVIATION...  (For the 00z TAFs through 00z Monday Evening)
Issued at 505 PM CST Sun Dec 28 2025

A rapidly deepening low pressure system will lift from northeast
IL across Lower Michigan and into Lake Superior tonight. The tight
pressure gradient will result in increasingly strong winds blowing
out of the west-northwest this evening into tonight, with
sustained speeds around 25-30 kt and gusts over 40 kt at times.
Ceilings should be mainly MVFR throughout the overnight period,
however flight conditions may briefly enter the IFR category due
to reduced visibilities in a wave of snow translating west to
east across the airfields between 01z and 05z (7-11pm) this
evening. As the surface low lifts away to the northeast, the
gradient will gradually relax and MVFR ceilings may (50-70%
chance) break up late Monday morning into early afternoon.

Bumgardner

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 3 PM CST Monday for ILZ027>031-036>038-
040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Dec 28, 2:12 PM CST, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
212 PM CST Sun Dec 28 2025

ILZ027>031-036-037-040-041-047>050-292015-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Cass-Menard-Scott-Morgan-
212 PM CST Sun Dec 28 2025

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

West-northwest winds will gust 45-50 mph behind a strong cold front
tonight. Falling temperatures behind the front will drop wind chills
to the single digits below zero late tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wind chills will be in the single digits below zero Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

ILZ038-042>046-051>057-061>063-066>068-071>073-292015-
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Sangamon-Christian-
Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
212 PM CST Sun Dec 28 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...Tonight.

A strong cold front will move through the area late this afternoon
and bring a round of scattered thunderstorms. Some of these storms
could be strong to severe with damaging winds and isolated tornadoes
as the main severe weather threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Behind the front, northwest winds will gust to 40-50 mph, along with
temperatures becoming much colder. This will lead to wind chills
falling into the single digits below zero early Monday morning for
areas north of I-70.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon.

25

In the hours before

Local storm report, Dec 28, 3:47 PM CST, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
347 PM CST Sun Dec 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     Tstm Wnd Dmg     2 W Decatur             39.85N 88.99W
12/28/2025                   Macon              IL   Public

&&
Local storm report, Dec 28, 3:48 PM CST, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
348 PM CST Sun Dec 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     Tstm Wnd Dmg     4 SE Owaneco            39.44N 89.15W
12/28/2025                   Christian          IL   Emergency Mngr

            Tree downed by thunderstorm winds.

&&

JRB
Local storm report, Dec 28, 3:50 PM CST, 2 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
350 PM CST Sun Dec 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Tstm Wnd Dmg     2 W Mount Zion          39.78N 88.91W
12/28/2025                   Macon              IL   Public

            Multiple trees snapped. Possible tornado.
            Twitter report.

&&
Local storm report, Dec 28, 3:54 PM CST, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
354 PM CST Sun Dec 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Rain             1 ENE Washington        40.71N 89.39W
12/28/2025  M1.91 Inch       Tazewell           IL   Public

            Had 0.86 inch additional rain with line of
            storms in the afternoon giving total of 1.91
            inch so far today.

&&

07
Local storm report, Dec 28, 3:56 PM CST, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
356 PM CST Sun Dec 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     Non-Tstm Wnd Gst Capital Airport         39.85N 89.68W
12/28/2025  M55 MPH          Sangamon           IL   ASOS

            ASOS station KSPI Spfld Capital AP.

&&
Local storm report, Dec 28, 5:20 PM CST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
520 PM CST Sun Dec 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     Non-Tstm Wnd Gst 1 WSW Decatur Airport   39.83N 88.87W
12/28/2025  M47 MPH          Macon              IL   ASOS

            ASOS station KDEC Decatur Arpt.

0358 PM     Non-Tstm Wnd Gst Willard Airport         40.03N 88.28W
12/28/2025  M46 MPH          Champaign          IL   ASOS

            ASOS station KCMI Willard Arpt.

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 11:10 PM CSTDense Fog AdvisoryILXFulton, Knox, McLean, Marshall, Mason, Peoria and 4 more3 hr
Dec 28, 8:17 AM CSTSpecial Weather StatementILXSchuyler28 min
Dec 28, 8:41 AM CSTSevere Thunderstorm WarningILXFulton34 min
Dec 28, 9:12 AM CSTSevere Thunderstorm WarningILXFulton, Peoria, Tazewell, Woodford33 min
Dec 28, 9:31 AM CSTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford59 min
Dec 28, 1:24 PM CSTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell36 min
Dec 28, 2:29 PM CSTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell31 min
Dec 28, 2:36 PM CSTSevere Thunderstorm WarningILXMcLean24 min
Dec 28, 2:39 PM CSTSevere Thunderstorm WarningILXChristian, Macon36 min
Dec 28, 2:45 PM CSTSevere Thunderstorm WarningILXMcLean45 min
Dec 28, 2:46 PM CSTTornado WarningILXChristian29 min
Dec 28, 2:55 PM CSTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt35 min
Dec 28, 2:59 PM CSTSevere Thunderstorm WarningILXMcLean16 min
Dec 28, 3:02 PM CSTSevere Thunderstorm WarningILXChristian, DeWitt, Macon, Piatt43 min
Dec 28, 3:03 PM CSTTornado WarningILXMacon27 min
Dec 28, 3:11 PM CSTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Piatt, Shelby34 min
Dec 28, 3:26 PM CSTTornado Warning Tornado observedILXMacon, Piatt21 min
Dec 28, 3:45 PM CSTTornado WarningILXPiatt7 min
Dec 28, 3:49 PM CSTSevere Thunderstorm WarningILXDouglas, Moultrie26 min
Dec 28, 3:57 PM CSTSevere Thunderstorm WarningILXColes, Cumberland, Moultrie, Shelby48 min
Dec 28, 4:13 PM CSTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Vermilion32 min
Dec 28, 4:15 PM CSTSevere Thunderstorm WarningILXVermilion30 min
Dec 28, 4:23 PM CSTSevere Thunderstorm WarningILXChampaign, Vermilion37 min
Dec 28, 4:42 PM CSTSevere Thunderstorm WarningILXClay, Effingham, Jasper48 min
Dec 28, 4:45 PM CSTSevere Thunderstorm WarningILXColes, Edgar, Vermilion30 min
Dec 28, 5:00 PM CSTSevere Thunderstorm WarningILXClark, Cumberland, Edgar31 min
Dec 28, 5:11 PM CSTSevere Thunderstorm WarningILXCrawford, Jasper34 min
Dec 28, 5:17 PM CSTSevere Thunderstorm WarningILXClay, Lawrence, Richland43 min
Dec 28, 5:27 PM CSTTornado WarningILXRichland18 min
Dec 28, 5:29 PM CSTTornado WarningILXLawrence, Richland31 min
Dec 28, 5:37 PM CSTSevere Thunderstorm WarningILXClark, Crawford, Jasper38 min
Dec 28, 5:39 PM CSTTornado WarningILXCrawford, Jasper, Lawrence, Richland36 min
Dec 28, 5:49 PM CSTSevere Thunderstorm WarningILXLawrence, Richland26 min

Nearby

Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.